# SDR REXA2019022200191

- Difficulty date: February 22, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 60012031
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B L/E HAS A CRACK BETWEEN PANELS  530LZ AND  530KZ. REPAIRED CRACK ON LT WING OUTBOARD LEADING EDGE IAW EA 257-08321 REV B.
